# SDR HALA2011111700529

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 37,585 hours, 7,010 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Wx Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT WEATHER RADAR SYS FAILED DURING TEST.  RESET WEATHER RADAR SYS.  GROUND OPS CHECKED OK.
